Well it's been two weeks now and no relieve at all, only headaches and extreme hot flushes which I'm not coping with at all well. I went through the 'change' at 34 when I had everything taken away and to be doing that again is a pain and that's an understatement.
I see my specialist on Monday so will see what he has to say. I must say that I can't up the dose if I'm going to suffer with these hot flushes and headaches, I'd rather put up with the pain I've had for the last two years..!Time will tell I suppose?
I'm not happy with the look of the patches either. They may be flesh coloured but mine have 'NORSPAN PATCHES 5MG' written right across them. I have them on my back so you can't see them, but then I can't wear strappy things because you see all the writing over them and people ask what it's about!!
Are you having any other effects from them as your on a much bigger dose than I am? I've not had hot baths or been out in the sun since having them on as I did know about that but only from going on the web page and reading huge amounts about it. There was nothing in the box it came in, which personally I think it wrong as there are so many DO'S AND DON'TS........
Let me know how your going....keep safe and well